# SDR 04FDEA001059

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 760 DELTA BEAM LWR ANGLE HAS CORROSION. REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS BS 760 DELTA BEAM LWR ANGLE.   REMOVED AND INSTALLED NEW B S760 DELTA BEAM LWR ANGLE IAW SRM 51-30-2, 51-10-6 STEP 7, 51-10-1 FIG   1,   51-30-5.
